I am 17 months post Sculptra. Although the volume is slowly decreasing, the treated areas are still swollen from edema. My face is not balanced, puffy under eyes, nasio lines and divot areas in jaw. Is there anything I can take or do to reduce this swelling? Would cortisone oral or micro kenalog shots help even things out?
Doctor Answers (2)
Thank you for your question. It is very unusual to have residual edema. I suggest you have an assessment with a Board Certified Dermatologist or Board Certified Plastic Surgeon, and have your skin evaluated to be certain you are not having an adverse reaction to the product. I hope this helps.
You would really need to be examined to try and determine the cause of the swelling that you feel you have 17 months after your Sculptra treatment. Depending on the results of the exam, there may be treatments that can be done for improvement.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.